QUT ePrints

Extended poisson process modelling of dilution series data

Faddy, Malcolm & Smith, David (2008) Extended poisson process modelling of dilution series data. Journal of the Royal Statistical Society: Series C (Applied Statistics), 57(4), pp. 461-471.

View at publisher

Impact and interest:

3 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 30790
Item Type: Journal Article
Keywords: Generalized binomial distributions, Generalized Poisson distributions, Likelihood-based inference
DOI: 10.1111/j.1467-9876.2008.00622.x
ISSN: 0035-9254
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 12 Feb 2010 22:47
Last Modified: 29 Feb 2012 23:47

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page